# SDR AALA202302212390

- Difficulty date: January 15, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: D5227902620200
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED EMERGENCY EXIT DOOR 834 LOAD TRANSMITTING PROFILE SEGEMENT BETWEEN FR 40 AND FR 41, BETWEEN BEAM 1 AND 3.  MAINTENANCE REPLACED SEGMENT PER SRM 51-42-11.
